# SDR 20000403AP006

- Difficulty date: February 13, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6300
- Aircraft serial: 517
- System (JASC): 2721 · Rudder Tab Control System
- Part: Gearbox
- Part number: C6CF11743
- Condition: Misrigged
- Location: Vertical Stab
- Part time: 42,044 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER TAKEOFF THAT AIRCRAFT SUDDENLY YAWED TO THE RIGHT AND REQUIRED NEARLY FULL LEFT RUDDER TO COMPENSATE.  MAINTENANCE PERSONNEL HAD REPAIRED RUDDER GEARED TAB GEARBOX PREVIOUS TO THIS FLIGHT.  AFTER GEARBOX WAS COMPLETELY DISASSEMBLED, INSPECTED, REASSEMBLED, AND REINSTALLED IN THE AIRCRAFT, THE AIRCRAFT TEST FLEW SUCCESSFULLY.  APPARENTLY THE GEARBOX REPAIR AND/OR INSTALLATION WERE DONE INCORRECTLY THE FIRST TIME.  DHC6 MM DOES NOT CONTAIN PROCEDURES FOR INSTALLING THE GEARBOX, AND THE ADJUSTMENT/TEST PROCEDURES ARE MADE CONFUSING BY A NOTE THAT SPECIFIES THAT IF THE RUDDER GEARED TAB IS NEUTRAL WITH THE RUDDER NEUTRAL NO OTHER CHECKS ARE NECESSARY.  THE MAINTENANCE PERSON INVOLVED IN THE O
